# SDR SIMA200309010

- Difficulty date: March 11, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 14525381003
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS A LEVEL TWO FINDING FOUND DURING AN IMBV INSPECTION, LEFT DOUBLER CORRODED BETWEEN FRAME 65 AND 68.  REMOVD AND INSTALLED NEW LEFT DOUBLER BETWEEN FRAMES 65 AND 68 IAW EMB135/145 SRM 51-40-02, 51-20-03, 51-40-04, 51-40-06 AND CPM 51-21-04.  (M)
